Childhood Diseases

Question
Posted by: Funmi alabi | 2011-11-12

Q.

Ampiclox overdose by children:first aid and effect

My child took ampicox overdose. What should i do?

Expert's Reply

A.

Paediatrician

Usually this is not a problem except that your child may develop diarrhoea as a result of all the antibiotic.wait until the next day before giving the next dose.It would be a good idea to give him/her a probiotic such as Probiflora Paed for 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.